# SDR SWAA2012032602593

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 68,016 hours, 81,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: 891
- Condition: Damaged
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS TO REPORT DAMAGE OF A SPARE FORE FLAP OFF RETIRED AIRCRAFT.  LEFT WING O/B SPARE FORE FLAP LOWER SKIN PANEL DAMAGED.  REPAIRED FORE FLAP PER EA.
